Alert archive / New Jersey / Areal Flood Advisories in 2016
Areal Flood Advisory 68, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 8, 2016, 6:36 PM EDT for Burlington County, Camden County, New Jersey; Philadelphia County, Pennsylvania. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2016, 6:36 PM EDT (22:36 UTC)
- Expired
- Jul 8, 2016, 10:30 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Camden County, NJ, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.6 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -67 m²/s²
- 0-3 km storm-relative helicity
- -38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
136
WGUS81 KPHI 082236
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
636 PM EDT FRI JUL 8 2016
NJC005-007-PAC101-090230-
/O.NEW.KPHI.FA.Y.0068.160708T2236Z-160709T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BURLINGTON NJ-PHILADELPHIA PA-
636 PM EDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
CENTRAL CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
EAST CENTRAL PHILADELPHIA COUNTY IN SOUTHEASTERN PENNSYLVANIA...
* UNTIL 1030 PM EDT
* AT 635 PM EDT...DOPPLER RADAR INDICATED HEAVY RAIN DUE TO
THUNDERSTORMS. THIS WILL CAUSE POOR DRAINAGE, LOW-LYING, URBANIZED
OR SMALL STREAM FLOODING ACROSS PORTIONS OF THE ADVISED AREA. UP
TO ONE INCH OF RAIN HAS ALREADY FALLEN IN A SHORT PERIOD OF TIME.
UP TO TWO INCHES IN A ONE-HOUR TIMEFRAME IS POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PHILADELPHIA...CHERRY HILL...EVESHAM...MOUNT LAUREL...
WILLINGBORO...VOORHEES...MEDFORD...LINDENWOLD...LUMBERTON...
BURLINGTON...MOUNT HOLLY...RIVERSIDE...BERLIN...PALMYRA...
TABERNACLE...SHAMONG...PRESIDENTIAL LAKES ESTATES...BEVERLY...
CHESILHURST AND PEMBERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3974 7451 3974 7496 4006 7510 4007 7509
4007 7498 4006 7498 4005 7497 4007 7494
4006 7454 3994 7448
$$
KRUZDLO1 follow-up statement
957
WGUS81 KPHI 090144
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT FRI JUL 8 2016
PAC101-090152-
/O.CAN.KPHI.FA.Y.0068.000000T0000Z-160709T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PHILADELPHIA PA-
944 PM EDT FRI JUL 8 2016
...THE URBAN AND SMALL STREAM FLOOD ADVISORY HAS BEEN CANCELLED FOR
EAST CENTRAL PHILADELPHIA COUNTY...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT.
LAT...LON 3974 7494 3990 7494 4002 7501 4005 7497
4007 7494 4007 7474 3990 7476 3974 7454
$$
NJC005-007-090230-
/O.CON.KPHI.FA.Y.0068.000000T0000Z-160709T0230Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BURLINGTON NJ-
944 PM EDT FRI JUL 8 2016
...THE URBAN AND SMALL STREAM FLOOD ADVISORY REMAINS IN EFFECT UNTIL
1030 PM EDT FOR EAST CENTRAL CAMDEN AND NORTHWESTERN BURLINGTON
COUNTIES...
AT 942 PM EDT...DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH
PRODUCED THE HEAVY RAIN HAVE MOVED OUT OF THE WARNED AREA. UP TO
THREE AND ONE-HALF INCHES OF RAIN HAVE FALLEN.
THE URBAN AND SMALL STREAM FLOOD ADVISORY WILL REMAIN IN EFFECT
UNTIL THE ASSOCIATED RUNOFF SUBSIDES.
LAT...LON 3974 7494 3990 7494 4002 7501 4005 7497
4007 7494 4007 7474 3990 7476 3974 7454
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 8, 6:21 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 8, 6:21 PM EDT, 15 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 621 PM EDT FRI JUL 8 2016 .SYNOPSIS... A cold front, currently over the Great Lakes will slide through our region late Saturday. After that, high pressure builds over our region early next week. By mid week, the high shifts offshore as another hot and humid air mass moves into our region for the remainder of the work week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... The Excessive Heat Warning was allowed to expire at 6 PM. Temperatures have dropped quickly in the 70s and 80s across most of the area behind a backdoor cold front and also as a result of rain-cooled outflow from the numerous showers and storms in the area. A narrow corridor from PHL, southward to MIV, DOV and GED where heat indices, where the front or rain-cooled air has yet to arrive, still contain heat indices in the low to mid 90s. Additional update(s) to the forecast (especially PoPs and Weather grids) are anticipated over the next couple of hours. The severe threat will diminish over the next few hours as we become increasingly removed from peak heating, although the threat of heavy rainfall and localized flooding may linger after sunset with slow-moving convection present in this very moist airmass. Previous Discussion... Convection will move offshore late this evening. In the meantime, the main threat will continue to be heavy rainfall and locally gusty winds. The Excessive Heat Warning for the Wilmington- Philadelphia- Trenton urban corridor will be allowed to expire at 6 PM. Some additional showers and thundershowers are possibly overnight, mainly far southern NJ and Delmarva, as another shortwave moves across this region. Otherwise, some patchy fog is possible, particularly where rainfall occurred. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/... Additional showers and thunderstorms are likely Saturday afternoon, with the area under a marginal risk. The main concern continues to be gusty winds and locally heavy rainfall. Temperatures will be slightly cooler compared to Friday, with continued high humidity. Heat indices are expected to be generally in the low to mid 90s, low enough to preclude the need for an heat advisory or excessive heat warning. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... Once the cold front clears the region Saturday night, we'll be in for a welcome, albeit temporary pattern change until mid week when heat, humidity and thunderstorm chances return. Sunday through Tuesday...in the wake of the cold front, a cooler and drier air mass will move over our region through this period. The surface high building over the region will keep conditions mostly dry through this period. A slight warming trend is possible on Tuesday as 1000 to 500 mb thicknesses increase in response to the approaching upper level ridge. Wednesday through Friday...Surface high should slide offshore by late in the day on Tuesday. On Wednesday or Wednesday night, a weak warm front should slide through the region from West to East, bringing a hot and humid air mass back to our region. As with the last few days, this could bring isolated to scattered thunderstorms each afternoon. However, in general there are no major features to suggest a widespread precip event through this time, unless the next cold front arrives earlier than anticipated (now forecast to arrive Friday night). && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...MVFR/IFR at times with evening showers and thunderstorms. MVFR is possibly as low clouds advect into the region, and we cannot rule out patchy fog as well. Saturday...VFR after low clouds clear out early in the morning. Similar to Friday, MVFR/IFR possible in afternoon showers and thunderstorms. Outlook... Sunday through Tuesday...Mostly VFR conditions expected. Wednesday...Isolated to scattered thunderstorms are possible during the afternoon. Otherwise, VFR conditions are anticipated. && .MARINE... Winds and seas should remain well below Small Craft Advisory criteria Friday night into Saturday. Outlook... Saturday through Wednesday...winds and seas should stay below SCA criteria through this period. RIP CURRENTS: Based on the expected wind, wave and swell conditions, we are anticipating a low risk for the development of dangerous rip currents for Saturday along the New Jersey shore and at the Delaware Beaches. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Johnson Near Term...Franck/Klein Short Term...Franck Long Term...Johnson Aviation...Franck/Johnson Marine...Franck/Johnson
Hazardous weather outlook, Jul 8, 3:23 PM EDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 323 PM EDT FRI JUL 8 2016 DEZ002>004-MDZ008-012-015-019-020-NJZ001-007>010-012>014-016-020>027- PAZ054-055-060>062-101-103-105-091930- KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 323 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW AFTERNOON. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-091930- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 323 PM EDT FRI JUL 8 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW AFTERNOON. ANZ430-431-450>455-091930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 323 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS THROUGH THIS EVENING COULD PRODUCE STRONG WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SOME THUNDERSTORMS THAT DEVELOP ON SATURDAY CAN PRODUCE LOCALLY STRONG WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TOMORROW AFTERNOON.
In the hours before
Special weather statement, Jul 8, 5:22 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT FRI JUL 8 2016
DEZ003-004-082215-
DELAWARE BEACHES-INLAND SUSSEX-
522 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUSSEX COUNTY...
AT 522 PM EDT...A STRONG THUNDERSTORM WAS OVER DAGSBORO...OR 14 MILES
SOUTHEAST OF GEORGETOWN...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MILLSBORO...SELBYVILLE...DAGSBORO...MILLVILLE...LONG NECK...
OCEAN VIEW...FRANKFORD AND SOUTH BETHANY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM...AND
THE STORM WILL AFFECT THE BEACHES. FOR YOUR SAFETY...IMMEDIATELY MOVE
OFF THE BEACH AND SEEK SHELTER INDOORS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3863 7530 3864 7514 3863 7508 3865 7508
3865 7506 3862 7507 3862 7511 3859 7521
3857 7518 3859 7514 3858 7507 3860 7507
3860 7510 3861 7506 3860 7506 3845 7505
3845 7531
TIME...MOT...LOC 2122Z 272DEG 12KT 3854 7521
SFJSpecial weather statement, Jul 8, 5:25 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT FRI JUL 8 2016
NJZ001-007-008-082215-
SUSSEX-MORRIS-WARREN-
525 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARREN...
SOUTHEASTERN SUSSEX AND NORTHERN MORRIS COUNTIES...
AT 525 PM EDT...A STRONG THUNDERSTORM WAS OVER STANHOPE...OR 8 MILES
SOUTH OF NEWTON...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWTON...DOVER...HOPATCONG...WHARTON...ROCKAWAY...MOUNT ARLINGTON...
FRANKLIN...STANHOPE...HAMBURG...NETCONG...OGDENSBURG...ANDOVER...
SUCCASUNNA...GREENDELL...LAKE TELEMARK...SUCCASUNNA-KENVIL...
LAKE MOHAWK...BUDD LAKE...GREEN POND AND ALLAMUCHY-PANTHER VALLEY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4107 7448 4104 7450 4105 7447 4105 7445
4098 7437 4081 7469 4095 7485 4118 7461
TIME...MOT...LOC 2125Z 227DEG 10KT 4094 7471
SFJSpecial weather statement, Jul 8, 5:54 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
554 PM EDT FRI JUL 8 2016
NJZ009-012-013-015-019-PAZ104-106-082230-
WESTERN MONMOUTH-HUNTERDON-MERCER-MIDDLESEX-NORTHWESTERN
BURLINGTON-EASTERN MONTGOMERY-LOWER BUCKS-
554 PM EDT FRI JUL 8 2016
...A LINE OF STRONG THUNDERSTORMS MOVING SOUTHEAST OUT OF BUCKS
AND MERCER COUNTIES...
AT 553 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM WASHINGTON CROSSING TO RICHBORO...AND MOVING EAST AT
20 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
TRENTON...BENSALEM...EWING...PRINCETON...FLORENCE...BURLINGTON...
BRISTOL...HATBORO...HIGHTSTOWN...BORDENTOWN...CRANBURY...
PENNINGTON...BEVERLY...YARDLEY...NEWTOWN...TULLYTOWN...ALLENTOWN...
LANGHORNE...IVYLAND AND LEVITTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4002 7483 4009 7496 4012 7497 4012 7498
4014 7501 4013 7502 4021 7516 4038 7486
4029 7440
TIME...MOT...LOC 2153Z 290DEG 17KT 4031 7485 4021 7502
SFJSpecial weather statement, Jul 8, 5:56 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
556 PM EDT FRI JUL 8 2016
DEZ001-002-MDZ012-015-020-082230-
KENT-NEW CASTLE-CAROLINE-KENT-QUEEN ANNE'S-
556 PM EDT FRI JUL 8 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL NEW CASTLE...
NORTHERN KENT...NORTHEASTERN QUEEN ANNE'S...NORTHEASTERN CAROLINE AND
EAST CENTRAL KENT COUNTIES...
AT 555 PM EDT...A STRONG THUNDERSTORM WAS OVER HARTLY...OR 12 MILES
WEST OF DOVER...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DOVER...SMYRNA...CAMDEN...CLAYTON...CHESWOLD...SUDLERSVILLE...
HARTLY...DOVER SPEEDWAY...GREEN SPRING...HAZLETTVILLE...WYOMING...
KENTON...LITTLE CREEK...LEIPSIC...HENDERSON...MARYDEL...
TEMPLEVILLE...CHAMBERSVILLE...RODNEY VILLAGE AND HIGHLAND ACRES.
HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3939 7557 3916 7541 3915 7541 3904 7576
3920 7588
TIME...MOT...LOC 2155Z 240DEG 16KT 3916 7575
SFJSpecial weather statement, Jul 8, 6:22 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 622 PM EDT FRI JUL 8 2016 NJZ017>019-022-027-082245- ATLANTIC-GLOUCESTER-CAMDEN-SOUTHEASTERN BURLINGTON-NORTHWESTERN BURLINGTON- 622 PM EDT FRI JUL 8 2016 ...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...EAST CENTRAL GLOUCESTER...NORTH CENTRAL ATLANTIC AND CENTRAL BURLINGTON COUNTIES... AT 621 PM EDT...A STRONG THUNDERSTORM WAS OVER VOORHEES...OR 10 MILES SOUTHEAST OF GLOUCESTER CITY...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHERRY HILL...EVESHAM...MOUNT LAUREL...VOORHEES...MEDFORD... LINDENWOLD...HAMMONTON...LUMBERTON...BERLIN...TABERNACLE...SHAMONG... MAGNOLIA...CHESILHURST...PEMBERTON...MARLTON LAKES...MARLTON... SPRINGDALE...ECHELON...LEISURETOWNE AND SICKLERVILLE. HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. LAT...LON 3965 7497 3989 7505 4002 7470 3967 7460 TIME...MOT...LOC 2221Z 257DEG 10KT 3983 7493 SFJ
Local storm report, Jul 8, 6:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 PM EDT FRI JUL 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN READINGTON TWP 40.57N 74.80W
07/08/2016 M2.58 INCH HUNTERDON NJ TRAINED SPOTTER
FELL WITHIN ONE HOUR
&&
EVENT NUMBER PHI1601357
SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 1:30 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Hunterdon, Salem, Warren | 3 hr |
| Jul 8, 2:30 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden | 4 hr |
| Jul 8, 2:46 PM EDT | Areal Flood Advisory | PHI | Morris | 4 hr |
| Jul 8, 3:08 PM EDT | Special Weather Statement | PHI | Morris | 37 min |
| Jul 8, 3:12 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 8, 3:25 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Jul 8, 3:32 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden | 43 min |
| Jul 8, 3:42 PM EDT | Special Weather Statement | PHI | Morris | 33 min |
| Jul 8, 3:43 PM EDT | Areal Flood Advisory | PHI | Warren | 4 hr |
| Jul 8, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset | 45 min |
| Jul 8, 4:08 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington | 4 hr |
| Jul 8, 4:10 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington | 50 min |
| Jul 8, 4:25 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset, Warren | 4 hr |
| Jul 8, 4:29 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 46 min |
| Jul 8, 4:56 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 4 hr |
| Jul 8, 4:59 PM EDT | Special Weather Statement | PHI | Atlantic | 46 min |
| Jul 8, 5:12 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Somerset | 48 min |
| Jul 8, 5:18 PM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Somerset | 4 hr |
| Jul 8, 5:25 PM EDT | Special Weather Statement | PHI | Morris | 50 min |
| Jul 8, 5:28 PM EDT | Areal Flood Advisory | PHI | Atlantic | 4 hr |
| Jul 8, 5:48 PM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth | 4 hr |
| Jul 8, 5:54 PM EDT | Special Weather Statement | PHI | Mercer | 36 min |
| Jul 8, 6:22 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 23 min |
| Jul 8, 7:29 PM EDT | Special Weather Statement | PHI | Atlantic | 31 min |
| Jul 8, 7:38 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden | 4 hr |
| Jul 8, 7:48 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden | 4 hr |
| Jul 8, 12:33 PM EDT | Areal Flood Advisory | PHI | Monroe | 3 hr |
| Jul 8, 3:31 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 4 hr |
Nearby
Areal Flood Advisories in New Jersey, 2016Areal Flood Advisories in Pennsylvania, 2016Every areal flood advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.